Alert archive / Wisconsin / Wind Chill Advisories in 2015
Wind Chill Advisory 10, NWS La Crosse, WI
NWS La Crosse, WI issued this wind chill advisory at Feb 25, 2015, 3:43 PM CST for Taylor County, Wisconsin. It took effect at Feb 26, 2015, 12:00 AM CST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Feb 25, 2015, 3:43 PM CST (21:43 UTC)
- In effect from
- Feb 26, 2015, 12:00 AM CST
- Expired
- Feb 26, 2015, 10:00 AM CST
- In force
- 10 hr
- Issued by
- NWS La Crosse, WI
County Taylor County, WI
The radar
The La Crosse radar (KARX), 164 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.7 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1034 m above ground
- 0-6 km bulk shear
- 85 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
913 WWUS43 KARX 252143 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 343 PM CST WED FEB 25 2015 ...SNOW DIMINISHING ACROSS THE AREA LATE THIS AFTERNOON AND EVENING... .SNOWFALL ACCUMULATIONS OF 2 TO 6 INCHES HAVE BEEN REPORTED ACROSS SOUTHEAST MINNESOTA AND NORTHEAST IOWA THIS AFTERNOON. THE SNOW HAS DIMINISHED IN INTENSITY...ESPECIALLY WEST OF CRESCO IOWA TO NEW HAMPTON IOWA LINE THIS AFTERNOON. LINGERING LIGHT SNOW AND WIND GUST APPROACHING 20 MPH MAY CAUSE SOME DRIFTING IN OPEN AND UNSHELTERED AREAS SOUTHEAST OF THIS LINE. THE EVENING COMMUTE COULD BE IMPACTED BY SNOW COVERED AND SLIPPERY ROADS. THE COMBINATION OF TEMPERATURES FALLING INTO THE TEENS BELOW ZERO AND WINDS WILL CREATE WIND CHILL VALUES IN THE MINUS 20 TO MINUS 25 RANGE ACROSS PARTS OF NORTH CENTRAL WISCONSIN TONIGHT. IAZ008-009-018-019-252245- /O.CAN.KARX.WW.Y.0009.000000T0000Z-150226T0300Z/ MITCHELL-HOWARD-FLOYD-CHICKASAW- INCLUDING THE CITY OF...CHARLES CITY 343 PM CST WED FEB 25 2015 ...WINTER WEATHER ADVISORY IS CANCELLED... THE SNOW HAS DIMINISHED IN INTENSITY AND EXITED THE AREA. THEREFORE...THE WINTER WEATHER ADVISORY HAS BEEN CANCELLED. THE EVENING COMMUTE COULD BE IMPACTED BY SNOW COVERED AND SLIPPERY ROADS. $$ WIZ017-260545- /O.NEW.KARX.WC.Y.0010.150226T0600Z-150226T1600Z/ TAYLOR- INCLUDING THE CITY OF...MEDFORD 343 PM CST WED FEB 25 2015 ...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST THURSDAY. * EXPECT WIND CHILLS TO RANGE BETWEEN 20 AND 25 BELOW ZERO... WITH THE COLDEST WIND CHILLS OCCURRING AROUND 7 AM THURSDAY. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$ IAZ029-030-260300- /O.CON.KARX.WW.Y.0009.000000T0000Z-150226T0300Z/ FAYETTE-CLAYTON- INCLUDING THE CITY OF...OELWEIN 343 PM CST WED FEB 25 2015 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING. * EXPECT SNOW TO DIMINISH THROUGH THE EVENING HOURS. IN ADDITION...WIND GUST APPROACHING 20 MPH COULD CAUSE SOME DRIFTING IN OPEN AND UNSHELTERED AREAS. * VISIBILITIES MAY BE REDUCED TO LESS THAN 1 MILE AT TIMES. * ADDITIONAL SNOW ACCUMULATIONS OF UP TO 1 INCH ARE POSSIBLE. * ROADWAYS ARE SNOW COVERED AND WILL PRODUCE SLIPPERY CONDITIONS THROUGH THE EVENING COMMUTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY FOR SNOW MEANS PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. THE LATEST ROAD CONDITIONS FOR THE STATE YOU ARE CALLING FROM CAN BE OBTAINED BY CALLING 5 1 1. $$ DTJ
5 follow-up statements
258 WWUS43 KARX 260131 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 731 PM CST WED FEB 25 2015 ...SNOW ENDING ACROSS NORTHEAST IOWA... .THROUGH 9 PM...LIGHT SNOW WILL COME QUICKLY COME TO AN END. WITH ADDITIONAL SNOW ACCUMULATIONS A TENTH OF AN INCH OR LESS WILL CANCEL THE WINTER WEATHER ADVISORY EARLY. THE COMBINATION OF TEMPERATURES FALLING INTO THE TEENS BELOW ZERO AND WINDS WILL CREATE WIND CHILL VALUES IN THE MINUS 20 TO MINUS 25 RANGE ACROSS PARTS OF NORTH CENTRAL WISCONSIN TONIGHT. IAZ029-030-260245- /O.CAN.KARX.WW.Y.0009.000000T0000Z-150226T0300Z/ FAYETTE-CLAYTON- INCLUDING THE CITY OF...OELWEIN 731 PM CST WED FEB 25 2015 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS CANCELLED THE WINTER WEATHER ADVISORY. THROUGH 9 PM...LIGHT SNOW WILL COME QUICKLY COME TO AN END. WITH ADDITIONAL SNOW ACCUMULATIONS A TENTH OF AN INCH OR LESS WILL CANCEL THE WINTER WEATHER ADVISORY EARLY. $$ WIZ017-260945- /O.CON.KARX.WC.Y.0010.150226T0600Z-150226T1600Z/ TAYLOR- INCLUDING THE CITY OF...MEDFORD 731 PM CST WED FEB 25 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM CST THURSDAY... * EXPECT WIND CHILLS TO RANGE BETWEEN 20 AND 25 BELOW ZERO... WITH THE COLDEST WIND CHILLS OCCURRING AROUND 7 AM THURSDAY. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$ BOYNE
857 WWUS43 KARX 260511 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 1111 PM CST WED FEB 25 2015 ...BITTERLY WIND CHILLS WILL BE FOUND ACROSS TAYLOR COUNTY OVERNIGHT AND THURSDAY MORNING... .WIND CHILLS WILL BE IN THE 15 TO 25 BELOW RANGE OVERNIGHT AND EARLY THURSDAY MORNING. WIND CHILLS THIS LOW CAN CAUSE FROST BITE WITHIN 30 MINUTES. WIZ017-261315- /O.CON.KARX.WC.Y.0010.150226T0600Z-150226T1600Z/ TAYLOR- INCLUDING THE CITY OF...MEDFORD 1111 PM CST WED FEB 25 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THURSDAY... * EXPECT WIND CHILLS TO RANGE BETWEEN 15 AND 25 BELOW ZERO... WITH THE COLDEST WIND CHILLS OCCURRING AROUND 7 AM THURSDAY. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$ BOYNE
575 WWUS43 KARX 260930 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 330 AM CST THU FEB 26 2015 ...A BRIEF PERIOD OF BITTERLY COLD WINDS THIS MORNING... .A SHORT PERIOD OF WIND CHILLS IN THE 20 TO 25 BELOW RANGE COULD OCCUR EARLY THIS MORNING. WINDS HAVE BEEN VERY LIGHT BUT MAY INCREASE TO AROUND 5 MPH NEAR SUNRISE. THIS WOULD THEN CREATE THE BITTERLY COLD WIND CHILLS. WIZ017-261600- /O.CON.KARX.WC.Y.0010.000000T0000Z-150226T1600Z/ TAYLOR- INCLUDING THE CITY OF...MEDFORD 330 AM CST THU FEB 26 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * EXPECT WIND CHILLS TO RANGE BETWEEN 20 AND 25 BELOW ZERO...WITH THE COLDEST WIND CHILLS OCCURRING AROUND 7 AM. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$ 04
007 WWUS43 KARX 261323 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 723 AM CST THU FEB 26 2015 ...WIND CHILLS WILL START TO IMPROVE... .A SHORT PERIOD OF WIND CHILLS IN THE 20 TO 25 BELOW RANGE WILL BE FOUND ACROSS THE AREA EARLY THIS MORNING. CONDITIONS WILL START TO IMPROVE BY THE MIDDLE OF THE MORNING AS AIR TEMPERATURES BEGIN TO WARM TO AROUND ZERO. WIZ017-261600- /O.CON.KARX.WC.Y.0010.000000T0000Z-150226T1600Z/ TAYLOR- INCLUDING THE CITY OF...MEDFORD 723 AM CST THU FEB 26 2015 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * EXPECT WIND CHILLS TO RANGE BETWEEN 20 AND 25 BELOW ZERO THROUGH ABOUT 9 AM. IMPROVEMENT IN THE WIND CHILLS WILL OCCUR BY THE MIDDLE OF THE MORNING AS AIR TEMPERATURES RISE. * THE COLD WIND CHILLS WILL CAUSE FROSTBITE IN AS LITTLE AS 30 MINUTES TO EXPOSED SKIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT COLD AIR AND THE WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. FROST BITE AND HYPOTHERMIA CAN OCCUR IF PRECAUTIONS ARE NOT TAKEN. MAKE SURE YOU WEAR A HAT AND GLOVES. $$ 04
999 WWUS43 KARX 261550 WSWARX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE LA CROSSE WI 950 AM CST THU FEB 26 2015 ...WIND CHILLS NOT AS COLD... .WIND CHILLS HAVE WARMED INTO THE -5 TO -15 RANGE ACROSS THE AREA AND TEMPERATURES ARE EXPECTED TO CLIMB INTO THE SINGLE DIGITS ABOVE ZERO TODAY. THEREFORE...THE WIND CHILL ADVISORY WILL BE ALLOWED TO EXPIRE AT 10 AM. WIZ017-261700- /O.EXP.KARX.WC.Y.0010.000000T0000Z-150226T1600Z/ TAYLOR- INCLUDING THE CITY OF...MEDFORD 950 AM CST THU FEB 26 2015 ...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING... WIND CHILLS HAVE WARMED INTO THE -5 TO -15 RANGE...THE WIND CHILL ADVISORY WILL EXPIRE AT 10 AM THIS MORNING. $$ DTJ
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this wind chill advisory went out at Feb 25, 3:00 PM CST, 43 minutes earlier.
Area forecast discussion, Feb 25, 3:00 PM CST, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
300 PM CST WED FEB 25 2015
.SHORT TERM...(TONIGHT THROUGH THURSDAY NIGHT)
ISSUED AT 300 PM CST WED FEB 25 2015
BULK OF THE ACCUMULATING SNOW WAS FALLING ACROSS CENTRAL/EASTERN IA
EARLY THIS AFTERNOON...AND WILL CONTINUE TO SINK SOUTHWARD THROUGH
THE REST OF THE AFTERNOON/EARLY EVENING. MESO MODELS SUGGEST MUCH OF
THE SNOW WILL EXIT THE FAR SOUTHERN PORTION OF THE FORECAST AREA
TOWARD 03Z. ANY ADDITIONAL ACCUMULATIONS THIS EVENING LOOK MINIMAL.
WILL CONTINUE THE WINTER WEATHER ADVISORY TIL THEN.
EXPECT CLEARING FROM NORTH TO SOUTH AS THE UPPER LEVEL SHORTWAVE
SCOOTS SOUTHEAST. COLDER AIR FOLLOWING IN THE WAKE OF THE SNOW
MAKER...WITH 850 MB TEMPS BY 12Z THU AROUND -24 C. TEMPS WILL TAKE A
TUMBLE...ESPECIALLY IN THE NORTH WHERE IT WILL CLEAR FIRST. SOME
LOCATIONS NORTH OF HWY 29 IN NORTHCENTRAL WI ALONG WITH PARTS OF
SOUTHEAST MN WILL REACH THE LOWER -20S FOR WIND CHILLS FOR A FEW
HOURS BY THU MORNING. LOOKS BORDERLINE FOR A WIND CHILL
ADVISORY...BUT PER COORDINATION WITH SURROUNDING OFFICES...WILL ISSUE
AN ADVISORY FOR TAYLOR COUNTY IN NORTH-CENTRAL WI OVERNIGHT-THU
MORNING.
THU NIGHT COULD BE A DIFFERENT STORY WHEN IT COMES TO COLD WITH HIGH
PRESSURE BUILDING IN FROM THE PLAINS. WITH HIGHS ON THU ONLY IN THE
SINGLE DIGITS TO TEENS AND A FULL NIGHT OF RADIATIONAL
COOLING...LOWS FRI MORNING WILL BOTTOM OUT IN THE TEENS TO NEAR 20
BELOW ZERO. EVEN A LIGHT STIRRING TO THE WIND WILL MAKE IT FEEL 10
TO 15 DEGREES COLDER. WIND CHILLS FROM 20 TO 30 BELOW ARE CURRENTLY
FORECAST...AND IF THIS TREND CONTINUES...ADVISORIES WOULD APPEAR
LIKELY FOR A PORTION OF THE FORECAST AREA THU NIGHT/FRI MORNING.
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 300 PM CST WED FEB 25 2015
SOME LONG RANGE MODELS CONTINUE TO POINT TO A SHIFT SOUTH IN THE
STORM TRACK FOR A WEATHER SYSTEM SLATED TO MOVE ACROSS PARTS OF THE
REGION SAT NIGHT-SUN. RUNS EARLIER IN THE WEEK SUGGESTED HEAVY SNOW
COULD IMPACT THE LOCAL FORECAST AREA...BUT RECENT TRENDS IN THE
GFS/GEM CONTINUE TO SHIFT THE SYSTEM SOUTH...WITH THE MAIN SNOW BAND
FOLLOWING SUIT. HOWEVER...THE EC HAS SHIFTED MORE NORTH WITH ITS
25.12Z RUN...LENDING UNCERTAINTY TO THE TRACK OF THIS SYSTEM. WILL
LEAN ON CONSENSUS SOLUTION FOR CHANCES AS A RESULT. AS IT
STANDS...SOUTHERN PARTS OF THE FORECAST AREA STILL STAND TO RECEIVE
SOME ACCUMULATING SNOWS. AMOUNTS ARE UNCERTAIN...BUT 1 TO 3 INCHES
LOOK REASONABLE AT THIS STAGE.
THE GFS/EC LOOKING MORE BULLISH ON THE SNOW POTENTIAL FOR A MON
NIGHT-TUE SYSTEM. LONG WAVE WEST COAST TROUGH DEEPENS FOR THE START
OF THE NEW WORK WEEK...EJECTING SHORTWAVE ENERGY NORTHEAST TOWARD
THE REGION. DECENT THERMODYNAMIC LIFT WITH THE SHORTWAVE...ALONG
WITH NORTH-SOUTH SLOPING FRONTOGENETIC LIFT. WITH IT BEING A
SOUTHWEST SYSTEM...IT WILL HAVE A TAP TO SOME RELATIVELY MILD/MOIST
AIR...EVIDENCED VIA THE 850 MB MOISTURE TRANSPORT. SEVERAL INCHES OF
SNOW WOULD RESULT IN THIS SCENARIO...BULK FALLING ALONG AND SOUTH OF
I-90...IF...IF THE STORM STAYS ON ITS CURRENT TRACK. NO GUARANTEE
THAT HAPPENS. IT BEARS CLOSE WATCHING.
LOOKING FOR MODERATING TEMPS NEXT WEEK AS THE OVERALL FLOW BECOMES
MORE ZONAL. DOESN/T LOOK LIKE IT WILL RETURN TO NORMAL...BUT HIGHS
BACK INTO THE UPPER 20S ARE PROBABLE AT THIS TIME.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 1142 AM CST WED FEB 25 2015
MAIN CONCERNS ARE MVFR CONDITIONS AT LSE AND IFR AT RST TAF SITE
THIS AFTERNOON. LOW PRESSURE TRACKING OVER SOUTHERN IOWA AND
MISSOURI BORDER WILL CONTINUE TO PRODUCE LIGHT SNOW AT BOTH TAF
SITES THIS AFTERNOON. MVFR AND IFR CONDITIONS WILL CONTINUE AT THE
TAF SITES THROUGH 22Z WEDNESDAY...AS THE BETTER LIFT ASSOCIATED WITH
THE SURFACE LOW PUSHES SOUTH OF THE TAF SITES. MVFR CONDITIONS WILL
PREVAIL AT BOTH TAF SITES BY 01Z TO 03Z THURSDAY WITH VFR CONDITIONS
AFTER THIS TIME.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 10 AM CST THURSDAY
FOR WIZ017.
MN...NONE.
IA...WINTER WEATHER ADVISORY UNTIL 9 PM CST THIS EVENING FOR IAZ008-
009-018-019-029-030.
&&
SHORT TERM...RIECK
LONG TERM....RIECK
AVIATION.....DTJHazardous weather outlook, Feb 25, 3:34 PM CST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 334 PM CST WED FEB 25 2015 MNZ079-WIZ029-032>034-041>044-261100- WABASHA-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS- 334 PM CST WED FEB 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MINNESOTA...AND WESTERN INTO NORTH CENTRAL WISCONSIN. .DAY ONE...TONIGHT WIND CHILLS WILL DROP INTO THE -15 TO -20 RANGE LATE TONIGHT INTO THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIND CHILLS OF 15 TO 25 BELOW ARE POSSIBLE THURSDAY NIGHT INTO FRIDAY MORNING. A STORM SYSTEM MAY IMPACT THE AREA MONDAY NIGHT AND TUESDAY. HOWEVER...THERE IS UNCERTAINTY WITH THE TRACK OF THIS SYSTEM...ALONG WITH THE POTENTIAL SNOW AMOUNTS. KEEP ABREAST OF LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... NO ACTION IS NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ008>011-018-019-MNZ086>088-094>096-WIZ053>055-261100- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-DODGE- OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-VERNON-CRAWFORD-RICHLAND- 334 PM CST WED FEB 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND WESTERN INTO SOUTHWEST WISCONSIN. .DAY ONE...TONIGHT LIGHT SNOW ENDS BUT EARLY EVENING IF LITTLE IF ANY ADDITIONAL ACCUMULATION. WIND CHILLS WILL DROP INTO THE -10 TO -20 RANGE LATE TONIGHT INTO THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIND CHILLS OF 15 TO 25 BELOW ARE POSSIBLE THURSDAY NIGHT INTO FRIDAY MORNING. THERE IS A CHANCE OF LIGHT SNOW SATURDAY NIGHT AND SUNDAY. ANY SNOW AMOUNTS LOOK LIGHT AND MAINLY ACROSS FAR SOUTHWEST WISCONSIN. A STORM SYSTEM MAY IMPACT THE AREA MONDAY NIGHT AND TUESDAY. HOWEVER...THERE IS UNCERTAINTY WITH THE TRACK OF THIS SYSTEM...ALONG WITH THE POTENTIAL SNOW AMOUNTS. KEEP ABREAST OF LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... SNOWFALL REPORTS ARE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. IAZ029-030-WIZ061-261100- FAYETTE-CLAYTON-GRANT- 334 PM CST WED FEB 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA. .DAY ONE...TONIGHT SNOW WILL END EARLY THIS EVENING...WITH ADDITIONAL ACCUMULATIONS OF LESS THAN 1/2 INCH. ROADS ARE SNOW COVERED AND SLIPPERY. WIND CHILLS ARE EXPECTED TO DROP INTO THE -10 TO -20 RANGE LATE TONIGHT INTO THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIND CHILLS OF 15 TO 25 BELOW ARE POSSIBLE THURSDAY NIGHT INTO FRIDAY MORNING. THERE IS A CHANCE OF LIGHT SNOW SATURDAY NIGHT AND SUNDAY. ANY SNOW AMOUNTS LOOK LIGHT AT THIS TIME. A STORM SYSTEM MAY IMPACT THE AREA MONDAY NIGHT AND TUESDAY. HOWEVER...THERE IS UNCERTAINTY WITH THE TRACK OF THIS SYSTEM...ALONG WITH THE POTENTIAL SNOW AMOUNTS. KEEP ABREAST OF LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... SNOW REPORTS ARE APPRECIATED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WIZ017-261100- TAYLOR- 334 PM CST WED FEB 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL WISCONSIN. .DAY ONE...TONIGHT WIND CHILLS WILL DROP INTO THE -20 TO -25 RANGE LATE TONIGHT INTO THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIND CHILLS OF 15 TO 25 BELOW ARE POSSIBLE THURSDAY NIGHT INTO FRIDAY MORNING. A STORM SYSTEM MAY IMPACT THE AREA MONDAY NIGHT AND TUESDAY. HOWEVER...THERE IS UNCERTAINTY WITH THE TRACK OF THIS SYSTEM...ALONG WITH THE POTENTIAL SNOW AMOUNTS. KEEP ABREAST OF LATEST FORECASTS. .SPOTTER INFORMATION STATEMENT... NO ACTION IS NEEDED. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED.
In the hours before
Local storm report, Feb 25, 1:21 PM CST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
121 PM CST WED FEB 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM SNOW CHARLES CITY 43.06N 92.67W
02/25/2015 M5.5 INCH FLOYD IA CO-OP OBSERVER
SNOW DURATION 24 HOURS. OBSERVER LOCATION
CHARLES CITY.
0108 PM SNOW 1 E AUSTIN 43.67N 92.95W
02/25/2015 M2.7 INCH MOWER MN BROADCAST MEDIA
SNOW DURATION 24 HOURS. OBSERVER LOCATION
AUSTIN - KAAL TV.
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Feb 25, 2:04 PM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
204 PM CST WED FEB 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM SNOW 2 SW ROCHESTER 43.99N 92.50W
02/25/2015 M2.0 INCH OLMSTED MN BROADCAST MEDIA
COURTESY OF KAAL SNOW DURATION 24 HOURS.
0136 PM SNOW WADENA 42.84N 91.66W
02/25/2015 E3.8 INCH FAYETTE IA PUBLIC
SNOW DURATION 24 HOURS.
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Feb 25, 2:15 PM CST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
215 PM CST WED FEB 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM SNOW NEW HAMPTON 43.06N 92.31W
02/25/2015 M4.7 INCH CHICKASAW IA PUBLIC
SNOW DURATION 24 HOURS. OBSERVER LOCATION
NEW HAMPTON.
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Feb 25, 2:41 PM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
241 PM CST WED FEB 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM SNOW 2 SW ROCHESTER 43.99N 92.50W
02/25/2015 M2.0 INCH OLMSTED MN BROADCAST MEDIA
COURTESY OF KAAL SNOW DURATION 24 HOURS.
0136 PM SNOW WADENA 42.84N 91.66W
02/25/2015 E3.8 INCH FAYETTE IA PUBLIC
SNOW DURATION 24 HOURS.
0222 PM SNOW 4 SW GRAND MEADOW 43.66N 92.63W
02/25/2015 E1.8 INCH MOWER MN PUBLIC
1200 PM SNOW 2 E LA CROSSE 43.82N 91.19W
02/25/2015 M0.2 INCH LA CROSSE WI CO-OP OBSERVER
CO-OP OBSERVER STATION WFO LA CROSSE /ARX/
SNOW DURATION 6 HOURS.
1200 PM SNOW FRENCH ISLAND 43.86N 91.27W
02/25/2015 M0.2 INCH LA CROSSE WI CO-OP OBSERVER
CO-OP OBSERVER STATION LA CROSSE SNOW
/LSNW3/ SNOW DURATION 6 HOURS.
1150 AM SNOW 10 SSE CHARLES CITY 42.94N 92.57W
02/25/2015 E3.0 INCH FLOYD IA CO-OP OBSERVER
SNOW DURATION 24 HOURS. OBSERVER LOCATION
NASHUA 2SW.
1149 AM SNOW 3 SW DOVER 43.94N 92.18W
02/25/2015 E1.4 INCH OLMSTED MN PUBLIC
SNOW DURATION 24 HOURS.
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Feb 25, 3:03 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
303 PM CST WED FEB 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM SNOW 2 NNE MEDERVILLE 42.78N 91.40W
02/25/2015 E6.0 INCH CLAYTON IA PUBLIC
SNOW DURATION 24 HOURS.
0250 PM SNOW 8 ENE DECORAH 43.34N 91.64W
02/25/2015 E3.0 INCH WINNESHIEK IA PUBLIC
0246 PM SNOW NEW HAMPTON 43.06N 92.32W
02/25/2015 E5.0 INCH CHICKASAW IA PUBLIC
0246 PM SNOW CASSVILLE 42.72N 90.99W
02/25/2015 E4.0 INCH GRANT WI PUBLIC
0244 PM SNOW WADENA 42.84N 91.66W
02/25/2015 E4.8 INCH FAYETTE IA PUBLIC
&&
NWS LA CROSSE WI
IRIS SYSTEMLocal storm report, Feb 25, 3:25 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
325 PM CST WED FEB 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM SNOW 1 SSW BRICE PRAIRIE 43.93N 91.30W
02/25/2015 E0.5 INCH LA CROSSE WI PUBLIC
VIA SOCIAL MEDIA
0323 PM SNOW BYRON 44.03N 92.65W
02/25/2015 E2.4 INCH OLMSTED MN PUBLIC
VIA SOCIAL MEDIA
&&
NWS LA CROSSE WI
IRIS SYSTEMNearby
Wind Chill Advisories in Wisconsin, 2015Every wind chill advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.